Fixed point theorems for generalized weakly contractive mappings in quasi-metric space

Hamza Saffaj, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani

Abstract


In this paper we establish a fixed point result of generalized weakly contractive mapping and generalized altering distance on a complete quasi-metric space. We support our results by an examples.


Full Text: PDF

How to Cite this Article:

Hamza Saffaj, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani, Fixed point theorems for generalized weakly contractive mappings in quasi-metric space, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 44-66

Copyright © 2017 Hamza Saffaj, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.